The Annals of Mathematical Statistics

A Note on the Truncated Exponential Distribution

Lee J. Bain and David L. Weeks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1366-1367.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703298

Digital Object Identifier
doi:10.1214/aoms/1177703298

Mathematical Reviews number (MathSciNet)
MR164398

Zentralblatt MATH identifier
0129.33404

JSTOR
links.jstor.org

Citation

Bain, Lee J.; Weeks, David L. A Note on the Truncated Exponential Distribution. Ann. Math. Statist. 35 (1964), no. 3, 1366--1367. doi:10.1214/aoms/1177703298. https://projecteuclid.org/euclid.aoms/1177703298


Export citation